# SDR DALA2023090807361

- Difficulty date: August 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 61,913 hours, 32,186 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 CORROSION FLAP TRACK 3 RIB6 AND FLAP TRACK 4 RIB15 ON INTERNAL AREA O/B FLAP RH WING. CORRECTIVE ACTION: REPLACED OUTBOARD FLAP RH WING AS PER AMDS CARD 2750-1020-RT AND AMDS CARD 2750-6020-RT. (2906226)
